Article Text

PDF
CASE REPORT
Nevirapine-induced Stevens-Johnson syndrome following HIV postexposure prophylaxis
  1. Ayman Bannaga,
  2. Omar Rahama,
  3. Gavin Barlow
  1. Department of Infection and Tropical Medicine, Hull and East Yorkshire Hospitals NHS Trust, Cottingham, UK
  1. Correspondence to Ayman Bannaga, aymanbannaga{at}yahoo.com

Summary

A 25-year-old Caucasian heterosexual man with a recent history of unprotected sex in Vietnam while on a holiday was prescribed HIV postexposure prophylaxis by a local doctor; nevirapine, stavudine and lamivudine. He was subsequently admitted to a UK hospital with sore throat, bilateral conjunctivitis, genital ulceration and severe widespread maculo-papular rash. Extensive investigations for infective causes were negative and he was subsequently recovered with conservative therapy.

Statistics from Altmetric.com

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.